# SDR COMA0160863

- Difficulty date: October 30, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 8,996 hours, 9,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 59465
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT #5706 - EMERGENCY FLOOR PATH LIGHT IS INOPERABLE AT ROW 1.RECONNECTED LOOSE WIRING CONNECTION AT FLOOR LIGHT. SYSTEM CHECK SATISFACTORY.
